# SDR IPXA2025112636097

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,881 hours, 21,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE POSITIONING FLAPS 1 ON LANDING C/W FIM 27-51 FT 814. MSG CLEARED NO FUALTS NOTED. OPS CK REF AMM 27-51-00. NO MSG. OK TO CONTINUE.
